Alert archive / Ohio / Small Craft Advisories in 2016
Small Craft Advisory 45, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Sep 29, 2016, 3:39 AM EDT. It took effect at Sep 29, 2016, 10:00 AM EDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2016, 3:39 AM EDT (07:39 UTC)
- In effect from
- Sep 29, 2016, 10:00 AM EDT
- Expired
- Oct 1, 2016, 3:42 AM EDT
- In force
- 42 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
768 WHUS71 KCLE 290739 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 339 AM EDT THU SEP 29 2016 LEZ147>149-291545- /O.NEW.KCLE.SC.Y.0045.160929T1400Z-160930T1400Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 339 AM EDT THU SEP 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EDT FRIDAY. * WINDS AND WAVES...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>146-291545- /O.NEW.KCLE.SC.Y.0045.160929T1400Z-161001T0200Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 339 AM EDT THU SEP 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT FRIDAY. * WINDS AND WAVES...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 5 FEET BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
8 follow-up statements
692 WHUS71 KCLE 291406 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1006 AM EDT THU SEP 29 2016 LEZ147>149-292215- /O.CON.KCLE.SC.Y.0045.000000T0000Z-160930T1400Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1006 AM EDT THU SEP 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY... * WINDS...EAST 15 TO 25 KNOTS. * WAVES...BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>146-292215- /O.CON.KCLE.SC.Y.0045.000000T0000Z-161001T0200Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 1006 AM EDT THU SEP 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT FRIDAY... * WINDS...EAST WINDS 15 TO 25 KNOTS * WAVES...BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
352 WHUS71 KCLE 291957 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 357 PM EDT THU SEP 29 2016 LEZ147>149-300400- /O.CON.KCLE.SC.Y.0045.000000T0000Z-160930T1400Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 357 PM EDT THU SEP 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY... * WINDS...NORTHEAST WINDS 15 TO 25 KNOTS BECOMING EAST. * WAVES...4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET BY DAYBREAK FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>146-300400- /O.CON.KCLE.SC.Y.0045.000000T0000Z-161001T0200Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 357 PM EDT THU SEP 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT FRIDAY... * WINDS...EAST WINDS 15 TO 25 KNOTS * WAVES...4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
820 WHUS71 KCLE 300209 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1009 PM EDT THU SEP 29 2016 LEZ147>149-301015- /O.CON.KCLE.SC.Y.0045.000000T0000Z-160930T1400Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1009 PM EDT THU SEP 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY... * WINDS...EAST WINDS 15 TO 25 KNOTS...DECREASING TO 10 TO 20 KNOTS FRIDAY NIGHT. * WAVES...3 TO 5 FEET...DECREASING TO 2 TO 4 FEET FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>146-301015- /O.CON.KCLE.SC.Y.0045.000000T0000Z-161001T0200Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 1009 PM EDT THU SEP 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT FRIDAY... * WINDS...EAST WINDS 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET...DECREASING TO 2 TO 4 FEET FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
829 WHUS71 KCLE 300744 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 344 AM EDT FRI SEP 30 2016 LEZ147>149-301400- /O.CON.KCLE.SC.Y.0045.000000T0000Z-160930T1400Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 344 AM EDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...EAST WINDS 15 TO 25 KNOTS...DECREASING TO 10 TO 20 KNOTS FRIDAY NIGHT. * WAVES...3 TO 5 FEET...DECREASING TO 2 TO 4 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>146-301545- /O.CON.KCLE.SC.Y.0045.000000T0000Z-161001T0200Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 344 AM EDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...EAST WINDS 15 TO 25 KNOTS. * WAVES...4 TO 6 FEET...DECREASING TO 2 TO 4 FEET FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
548 WHUS71 KCLE 301356 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 956 AM EDT FRI SEP 30 2016 LEZ148-149-302200- /O.EXT.KCLE.SC.Y.0045.000000T0000Z-161001T0200Z/ LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 956 AM EDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...EAST WINDS 15 TO 25 KNOTS...DECREASING TO 10 TO 20 KNOTS TONIGHT. * WAVES...3 TO 5 FEET...DECREASING TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>147-302200- /O.EXT.KCLE.SC.Y.0045.000000T0000Z-161001T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH- 956 AM EDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SATURDAY... * WINDS...EAST WINDS 15 TO 25 KNOTS BECOMING SOUTHEAST 10 TO 20 KNOTS TONIGHT.. * WAVES...4 TO 6 FEET DECREASING TO 2 TO 4 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
535 WHUS71 KCLE 301951 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 351 PM EDT FRI SEP 30 2016 LEZ148-149-010200- /O.CON.KCLE.SC.Y.0045.000000T0000Z-161001T0200Z/ LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 351 PM EDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...EAST WINDS 15 TO 25 KNOTS...DECREASING TO 10 TO 20 KNOTS TONIGHT. * WAVES...3 TO 5 FEET...DECREASING TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>147-010400- /O.CON.KCLE.SC.Y.0045.000000T0000Z-161001T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH- 351 PM EDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... * WINDS...EAST WINDS 15 TO 25 KNOTS DECREASING TO 10 TO 20 KNOTS TONIGHT.. * WAVES...4 TO 6 FEET DECREASING TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
925 WHUS71 KCLE 010207 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1007 PM EDT FRI SEP 30 2016 LEZ148-149-010315- /O.EXP.KCLE.SC.Y.0045.000000T0000Z-161001T0200Z/ LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1007 PM EDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WAVES OF 2 TO 4 FEET WILL DECREASE TO 1 TO 3 FEET OVERNIGHT, THUS THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ LEZ142>147-010800- /O.CON.KCLE.SC.Y.0045.000000T0000Z-161001T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH- 1007 PM EDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... * WINDS...EAST WINDS 10 TO 20 KNOTS WILL BECOME SOUTHEAST 5 TO 15 KNOTS BY LATE TONIGHT. * WAVES...3 TO 5 FEET DECREASING TO 1 TO 3 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
252 WHUS71 KCLE 010742 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 342 AM EDT SAT OCT 1 2016 LEZ142>147-010845- /O.CAN.KCLE.SC.Y.0045.000000T0000Z-161001T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH- 342 AM EDT SAT OCT 1 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WAVES ARE SUBSIDING BELOW SMALL CRAFT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 29, 3:08 AM EDT, 31 minutes earlier.
Area forecast discussion, Sep 29, 3:08 AM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
308 AM EDT THU SEP 29 2016
.SYNOPSIS...
Low pressure will tend to remain near ohio through Sunday then
weaken and move off to the northeast Monday. High pressure shifts
east across the area Monday night and Tuesday then into the
northeast Wednesday.
&&
.NEAR TERM /UNTIL 6 PM THURSDAY EVENING/...
The upper low that will affect the area thru the weekend digs into
its southernmost position in KY today. Bands of shra and some tsra
will continue to rotate around the low. From now thru noon...the
models generally indicate the main band of rain rotates to the ne to
mainly be affecting the ne half of the cwa for the afternoon.
However...differences in the models don't make this a sure bet so
will keep the pops fairly broadbrushed versus just loading the hrrr
or rap progs. With convection somewhat limited...rainfall rates
should be kept in check so not expecting any flooding today.
High temps tricky due to questions of where midday rain will be most
likely occurring. Warmest airmass temps generally over the east but
this appears to be favored location for midday rain which would hold
down the temps. Widespread cloud cover will limit temp rise
everywhere with highs mostly ending up in a 64 to 69 degree range.
&&
.SHORT TERM /6 PM THURSDAY EVENING THROUGH SUNDAY NIGHT/...
Little will change thru Sat as the upper and surface low stays in
the area then on Sun the lows will start to lift NNE to allow for
drier air to begin to spread into the area from the west later Sun
into Sun night. Won't change the forecast a lot other than to
increase the pops and cloud cover some more.
The cumulative nature of the rainfall could begin to lead to some
flooding issues but not certain since heavier convection will be
limited. At some point...a flood watch could become necessary if a
band of moderate rain is shown to stay over the same area for a long
enough period of time. In general...tonight thru Sunday...expect to
see total rainfall range from a half an inch to maybe 2 inches with
the heavier amounts generally favored for the ne half of the cwa.
Temps should show little day to day change due to the homogeneous
nature of the airmass. Sunday will be the toughest day as cooler air
is shown to be wrapping in from the west but there may be more
sunshine to offset this difference.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
The upper level low will attempt to pull away from the area on
Monday but there a trough will still be clipping the area. The warm
lake combined with the upper level troughing will be enough to keep
some low chance POP's in the forecast across NW PA. By Monday night
high pressure will be ridging into the area which should be enough
to end any of the remaining showers. Dry conditions are then
expected Tuesday into Wednesday with warming temperatures. Highs by
Wednesday are expected to return to the middle lower to middle 70s.
&&
.AVIATION /06Z Thursday THROUGH Monday/...
Upper level low will continue to plague the area with periods of
rain and mvfr or lower ceilings. The only exception may be in the
vicinity of KERI where the downslope flow will be able to delay
the arrival of the MVFR ceilings. There have been a few breaks in
the cloud cover near KFDY with some fog developing. Will need to
monitor this area for the potential of brief dense fog.
Otherwise expect to see MVFR/IFR conditions for most locations
beyond mid morning as the next round of showers develops and
pivots across Northern OH and NW PA. Some of the rainfall will be
moderate to heavy at times, especially in a swath from near KCAK
to KCLE to KTOL. Winds will also be on the increase today.
Easterly winds will become gusty this afternoon with gusts 25 to
35 knots possible. The strongest of these gusts will be closer to
the lakeshore.
OUTLOOK...Periods of non-VFR through Sunday.
&&
.MARINE...
East to northeast winds will be on the increase today. The longer
fetch into the Islands and Western Basin will see the largest waves.
Even the lakeshore near Erie will see winds strong enough to reach
small craft criteria. So with that said we will hoist a Small Craft
Advisory (SCA) at 14z. Winds begin to decrease on Friday for the
east half of the lake so will allow the SCA to end at 14z. The
western half of the lake will take some time to settle down so will
keep the SCA into Friday evening.
Winds will be weaker over the weekend as the upper level low begins
to fill. Southeast to south winds are expected to return at some
point Saturday and then continue into early Sunday. However by
Sunday afternoon southwesterly winds should develop.
Waterspouts remain a slim possibility across the western basin today
but confidence is too low to mention at this point in time.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 10 AM this morning to 10 AM EDT
Friday for LEZ147>149.
Small Craft Advisory from 10 AM this morning to 10 PM EDT
Friday for LEZ142>146.
&&
SYNOPSIS...Adams
NEAR TERM...Adams
SHORT TERM...Adams
LONG TERM...Mullen
AVIATION...Mullen
MARINE...MullenHazardous weather outlook, Sep 28, 3:46 PM EDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 346 PM EDT WED SEP 28 2016 LEZ061-142>149-162>169-292000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 346 PM EDT WED SEP 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-292000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- 346 PM EDT WED SEP 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY RAIN IS POSSIBLE TONIGHT...MAINLY ACROSS NORTHWEST AND NORTH CENTRAL OHIO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOCALLY HEAVY RAIN IS POSSIBLE AT TIMES THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.